# SDR 99ZZZX4026

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Condition: Leaking
- Location: Main Rotor
- Part time: 79 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
